# SDR VTZA99033

- Difficulty date: April 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N320UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41043
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: BC10072001
- Condition: Failed
- Location: Row 10 Bc
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 7349 - JFK-IAD - DURING CRUISE, DECLARED AN INFLGHT EMERGNECY AND MADE AN UNSCHEDULED LANDING DUE TO SMOKE FROM ROOF PANEL AT 10BC.  MAINTENANCE INSPECTED AND FOUND WINDOW LIGHT SOCKET AT ROW 10 BC TO BE BURNED AT SOCKET END.  BULB WAS REMOVED FROM SOCKET AT 10 BC AND 9 BC.  MAINTENANCE CONTROL, OPENED A DEFERRED MAINTENANCE ITEM UTILIZING MEL 33-7.  MAINTENANCE CLOSED DMI NR 47973 O N4-19-99 BY REPLACING LIGHT FIXTURE.  OPS CHECK GOOD.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
